# SDR ABXA000153

- Difficulty date: March 20, 2000
- Submitted: March 21, 2000
- Operation: Air carrier
- Aircraft: N845AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46157
- Aircraft time: 51,135 hours, 29,497 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 564465760
- Condition: Corroded
- Location: Bs 920
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FUSELAGE STATION 920, RIGHT SIDE BETWEEN SEAT TRACK A AND B AT CUSPWAS CORRODED.  REPAIRED FLOORBEAM IAW ABX REA D853-35008.
